Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 258, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 27, 2016, 9:00 PM EDT for Caswell County, North Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2016, 9:00 PM EDT (01:00 UTC)
- Expired
- Sep 27, 2016, 10:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Caswell County, NC
The radar
The Raleigh/Durham radar (KRAX), 107 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1579 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted.
470
WUUS51 KRNK 280100
SVRRNK
NCC033-280200-
/O.NEW.KRNK.SV.W.0258.160928T0100Z-160928T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
900 PM EDT TUE SEP 27 2016
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...
* UNTIL 1000 PM EDT
* AT 900 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BETHEL...
MOVING EAST-SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YANCEYVILLE...
BETHEL...
PROSPECT HILL...
PROVIDENCE...
AND HAMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS...AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING. FOR YOUR SAFETY...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3625 7930 3646 7951 3654 7946 3645 7914
3624 7916
TIME...MOT...LOC 0100Z 279DEG 11KT 3645 7946
HAIL...1.00IN
WIND...60MPH
$$
RAB2 follow-up statements
646
WWUS51 KRNK 280142
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
942 PM EDT TUE SEP 27 2016
NCC033-280200-
/O.CON.KRNK.SV.W.0258.000000T0000Z-160928T0200Z/
CASWELL NC-
942 PM EDT TUE SEP 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EASTERN CASWELL COUNTY...
AT 941 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
WEST OF LEASBURG..MOVING EAST-SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
YANCEYVILLE...
PROSPECT HILL...
HAMER...
BAYNES...
AND TOPNOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS...AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING. FOR YOUR SAFETY...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3627 7932 3639 7940 3648 7926 3645 7914
3624 7916 3625 7930
TIME...MOT...LOC 0141Z 279DEG 11KT 3643 7930
HAIL...1.00IN
WIND...60MPH
$$
RAB245
WWUS51 KRNK 280201
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1001 PM EDT TUE SEP 27 2016
NCC033-280211-
/O.EXP.KRNK.SV.W.0258.000000T0000Z-160928T0200Z/
CASWELL NC-
1001 PM EDT TUE SEP 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASWELL COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
HEAVY RAIN AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL CONTINUE
ACROSS EASTERN CASWELL COUNTY NEAR LEASBURG FOR ANOTHER 30 MINUTES
OR SO.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3627 7932 3639 7940 3648 7926 3645 7914
3624 7916 3625 7930
TIME...MOT...LOC 0201Z 279DEG 11KT 3642 7923
$$
RABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 8:34 PM EDT, 26 minutes earlier.
Area forecast discussion, Sep 27, 8:34 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 834 PM EDT Tue Sep 27 2016 .SYNOPSIS... A stationary front with weak areas of low pressure extended from the Mid Atlantic states to Louisiana. Another cold front will track through the Ohio and Tennessee Valleys on Wednesday and Wednesday night. This low pressure system over the Mid Atlantic will move slowly northeast into New England this weekend. && .NEAR TERM /THROUGH WEDNESDAY/... As of 800 PM EDT Tuesday... Front stalled near the Blue Ridge combined with increasing dynamics from southward moving and deepening upper low from the Great Lakes region allowing for continued development of fairly robust convection across the Piedmont. With lowering heights/temperatures aloft and still warm/moist air east of the front with PWATS around 1.7 inch, this is likely to continue. Dynamics will continue to increase overnight as the upper low continues to sag southward into the central Appalachians. This will result in continued and renewed convection along and northeast along the spine of the Blue Ridge. Advertised pops have a good handle on the expected pattern, so will not make any changes at this time. Temperatures just a tad warmer than forecast. Sharp contrast in air mass between areas west of the front/Blue Ridge and locations to the east. Dewpoints range from the upper 30s around LWB to near 70 around DAN. Overnight lows will range from the upper 40s northeast part of the CWA to upper 60s southeast where PWATS are high. As of 335 PM EDT Tuesday... Front was hung up along the Blue Ridge this afternoon. Lowered clouds had just cleared out of the piedmont after 2PM. MSAS analysis showed east of the front that the lifted index values were as high as -5 where there has been breaks in the clouds today. Highest probability for precipitation remains east of a Lynchburg to Wilkesboro line. Expect a sharp gradient on the western side of the clouds and precipitation tonight and Wednesday. Mean flow from 850-500mb will be from the southwest tonight and Wednesday which will result in little movement of the surface front. Axis of deepest moisture and lift will remain over the piedmont of Virginia and North Carolina on Wednesday. Models fill low clouds and some fog back in overnight, especially east of the Blue Ridge. Amount of clearing on Wednesday will be the biggest influence on afternoon high temperatures. Fog is also expected to form overnight in the western river valleys. Have lowered minimum temperatures in southeast West Virginia based on the lack of cloud cover and the surface dew points that have lowered in the mid 30s to lower 40s. Otherwise stayed close to bias corrected MAV guidance for lows tonight and highs on Wednesday. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 300 PM EDT Tuesday... Closed upper low center in the Ohio Valley Wednesday evening will move eastward and reach Eastern Kentucky by Thursday night. Scattered showers and thunderstorms associated with the shortwave riding northward along the frontal boundary will continue Wednesday evening into Wednesday night as the low digs south. The SWODY2 has highlighted a marginal risk for severe weather east of the Blue Ridge mountains. Low temperatures Wednesday night will range from the mid 40s in the northwest mountains to the lower 60s in the Piedmont. Coop guidance suggest that a few lower 40s may be possible. A cold front will drop southeast out of the Ohio valley and move east into the Appalachians on Thursday. Scattered showers and thunderstorms will develop ahead and along the frontal boundary. Some the thunderstorms could be strong with hail, gusty winds and heavy downpours. An impressive low to mid level lapse rates combined with very low freezing heights across the area could help the hail potential. High temperatures on Thursday will vary from around 60 degrees in the west to the lower 70s in the East. Cloudy conditions with scattered showers will continue Thursday night. The best chance for rain will be across the north. Low temperatures Thursday night will vary from lower 40s in the mountains to the mid 50s in the Piedmont. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 300 PM EDT Tuesday... Closed upper low over Kentucky Friday morning lifts northward in the Ohio Valley this weekend. The low center continue to push into the Great lakes by Sunday evening and New England by Monday. The low will move into the Atlantic ocean on Tuesday. Meanwhile, the potential for tropical low development across the Caribbean may lead to a threat for the southeast early next week. This is being monitored by the NHC and WPC. Temperatures will start cooler for Friday with clouds along with unsettled weather and improve Saturday, then moderate Sunday into Tuesday. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... As of 800 PM EDT Tuesday... Highly variable conditions across the region this evening as a cold front near the Blue Ridge has stalled and represents a sharp contrast between much drier/stable air west of the Blue Ridge to moist, unstable air east of the Blue Ridge. Scattered thunderstorms continue to develop along and east of the front. As a deepening upper low continues to sag southward from the Great Lakes into the Central Appalachians over the next 24 hours or so...expect convection to actually increase over the next few hours across the VA/NC Piedmont ahead of the front. Temperatures are cooling aloft...so some of these storms continue to be strong to isolated severe, which should decrease as the night goes on. However, the coverage will likely increase. West of the Blue Ridge, potential for late night/early morning dense fog exists where skies are clear and radiational cooling is effective, especially after 08Z. East of the Blue Ridge, clouds and showers should prevent the development of dense fog. However, widespread low clouds are expected east of the front with mainly MVFR cigs becoming IFR at times during the late night/early morning hours. Wednesday will be unsettled east of the Blue Ridge with scattered showers, some thunderstorms and mainly MVFR cigs through much of the day. To the west, expect greater periods of VFR cigs. Winds will be light and variable overnight, tending to become southeast to south 5-7kts Wednesday. Medium confidence in cigs and vsbys through the TAF valid period. Medium confidence in wind speed/direction through the TAF valid period. Extended aviation discussion... A deep upper low will remain over the Ohio and Tennessee Valley through Friday. This will keep variable clouds, MVFR cigs, and periods of -SHRA across the region through much of the period. Saturday is the most likely day to be drier and have VFR conditions. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS NEAR TERM...AMS/RAB SHORT TERM...KK LONG TERM...KK AVIATION...AMS/RAB
Hazardous weather outlook, Sep 27, 4:32 AM EDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 432 AM EDT TUE SEP 27 2016 VAZ034-035-044>047-058-059-280845- BEDFORD-AMHERST-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- 432 AM EDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT WHICH COULD LEAD TO RAPID RISES OF CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ022>024-032-033-043-280845- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-HENRY- 432 AM EDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-280845- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-MERCER- SUMMERS-MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER- 432 AM EDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RCS
In the hours before
Local storm report, Sep 27, 7:13 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
713 PM EDT TUE SEP 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 2 NE BASSETT 36.78N 79.97W
09/27/2016 HENRY VA 911 CALL CENTER
TREE DOWN OVER ROAD AT 600 BLOCK OF BASSET DR. TIME RADAR
ESTIMATED.
&&
JRUCKMANLocal storm report, Sep 27, 7:16 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
716 PM EDT TUE SEP 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL BASSETT 36.77N 79.98W
09/27/2016 E0.50 INCH HENRY VA TRAINED SPOTTER
0518 PM HAIL BASSETT 36.77N 79.98W
09/27/2016 E0.50 INCH HENRY VA TRAINED SPOTTER
0700 PM HAIL ROARING RIVER 36.22N 81.00W
09/27/2016 E0.50 INCH WILKES NC TRAINED SPOTTER
&&
RBEASLEYLocal storm report, Sep 27, 7:17 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
717 PM EDT TUE SEP 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 1 SW BASSETT 36.75N 80.00W
09/27/2016 HENRY VA 911 CALL CENTER
TREE DOWN ON MARY HUNTER DR. TIME RADAR ESTIMATED.
&&
JRUCKMANLocal storm report, Sep 27, 7:26 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
726 PM EDT TUE SEP 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG 3 W BASSETT 36.76N 80.04W
09/27/2016 HENRY VA 911 CALL CENTER
TREE DOWN OVER ROAD AT 7100 BLOCK OF FAIRYSTONE PARK HWY.
TIME RADAR ESTIMATED.
&&
JRUCKMANSpecial weather statement, Sep 27, 7:49 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
749 PM EDT TUE SEP 27 2016
VAZ043-044-280030-
PITTSYLVANIA-HENRY-
749 PM EDT TUE SEP 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PITTSYLVANIA...AND
SOUTHEASTERN HENRY COUNTIES...AS WELL AS THE NORTHERN CITY OF
DANVILLE...
AT 749 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CASCADE...
MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL CAN ALSO BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...
CHATHAM...
BLAIRS...
DRY FORK...
AND AIKEN SUMMIT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3662 7977 3683 7940 3664 7928 3654 7959
3654 7971
TIME...MOT...LOC 2349Z 239DEG 26KT 3660 7965
RABLocal storm report, Sep 27, 8:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
849 PM EDT TUE SEP 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 ESE BASSETT 36.74N 79.90W
09/27/2016 HENRY VA TRAINED SPOTTER
TREE DOWN IN A BACKYARD. TIME RADAR ESTIMATED.
&&
JRUCKMANThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 8:28 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 62 min |
| Sep 27, 10:39 PM EDT | Special Weather Statement | RNK | Rockingham | 51 min |
| Sep 27, 10:51 PM EDT | Special Weather Statement | RNK | Rockingham | 54 min |
| Sep 28, 12:09 AM EDT | Special Weather Statement | RNK | Rockingham | 66 min |
| Sep 28, 12:44 AM EDT | Special Weather Statement | RNK | Caswell | 61 min |
| Sep 28, 2:38 AM EDT | Special Weather Statement | RNK | Rockingham | 67 min |
| Sep 28, 2:26 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 64 min |
| Sep 28, 2:54 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 66 min |
| Sep 28, 3:22 PM EDT | Areal Flood Advisory | RNK | Caswell, Rockingham | 3 hr |
| Sep 28, 3:32 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 58 min |
| Sep 28, 3:50 PM EDT | Special Weather Statement | RNK | Wilkes | 55 min |
| Sep 28, 3:56 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 64 min |
| Sep 28, 4:32 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 58 min |
| Sep 28, 4:58 PM EDT | Special Weather Statement | RNK | Caswell | 62 min |
| Sep 28, 5:09 PM EDT | Special Weather Statement | RNK | Wilkes | 66 min |
| Sep 28, 5:31 PM EDT | Special Weather Statement | RNK | Stokes, Yadkin | 59 min |
| Sep 28, 5:40 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry, Yadkin | 65 min |
| Sep 28, 5:47 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 58 min |
| Sep 28, 7:41 PM EDT | Special Weather Statement | RNK | Caswell, Rockingham | 64 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.